It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hey all. So, I am a little stuck on what to do. Here is the story in a nutshell.......I started the Ocella birth control about a year and 1/2 ago. I did like it for the most part- regular periods, helped acne, things like that. But the more time passes the more side effects I continue to experience: extreme moodiness, emotional, irritability, headaches, etc. but the huge kicker: absolutely NO sex drive [B]WHATSOEVER.[/B]

I have been dating my boyfriend for 3 months now. I like him a LOT and love being with him. Although we are not having sex yet and wont be for a while, we still like to "mess around" and do other stuff (sorry if TMI). But the pill literally ruined my sex drive and I dont ever feel "in the mood" like I did all the time before the pill. He will want to play around...and its like I have no desire because Im just not aroused. It has nothing to do with him because I am very much attracted to him...I know its frustrating to him and its hurting our relationship because he feels bad about himself and I feel bad as well. I want us to have a healthy relationship and I want to enjoy the more sexual things we do together....

So after contemplating for about a month now, I decided to come off the BC pill or at least take a break and see if it helps. My question is: I have never even mentioned that I take birth control. He has no idea that the pill was what was killing my sex drive. Do you think I should tell him about this whole situation? Or just leave it alone? I dont know how to bring it up.

Thanks so much :-)





All times are GMT -7. The time now is 07:28 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!